Vol. 12, No. 2, 1962

Download this article
Download this article. For screen
For printing
Recent Issues
Vol. 313: 1
Vol. 312: 1  2
Vol. 311: 1  2
Vol. 310: 1  2
Vol. 309: 1  2
Vol. 308: 1  2
Vol. 307: 1  2
Vol. 306: 1  2
Online Archive
Volume:
Issue:
     
The Journal
Subscriptions
Editorial Board
Officers
Contacts
 
Submission Guidelines
Submission Form
Policies for Authors
 
ISSN: 1945-5844 (e-only)
ISSN: 0030-8730 (print)
Special Issues
Author Index
To Appear
 
Other MSP Journals
Closed extensions of the Laplace operator determined by a general class of boundary conditions

William George Bade and Robert S. Freeman

Vol. 12 (1962), No. 2, 395–410
Mathematical Subject Classification
Primary: 35.45
Secondary: 31.20
Milestones
Received: 20 February 1961
Published: 1 June 1962
Authors
William George Bade
Robert S. Freeman